sexologist-icon
Early Periods
My friend took an emergency contraceptive pill within 12 hours of unprotected sex and 3 days after her periods ended. However, she got her periods on the 6th day after taking the pill. The blood flow is minimal and and the periods are early by about 3 weeks. Is this normal? Will her periods resume their normal routine? Are there any side effects?
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

The irregular periods is because of the ipill. Wait for natural periods to come. Check urine pregnancy test if delayed. Consult with your gynec if the problem persists. Dr Sachin Dalal Madhu Hospital Bhandup West Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.